Solving Linear Optimal Control Problems Using Cubic B-spline Quasi-interpolation

Authors

  • M. Matinfar University of Mazandaran
  • M. Dosti University of Mazandaran

DOI:

https://doi.org/10.11113/matematika.v34.n2.817

Abstract

In this article, we apply an impressive method for solving linear optimal control problem based on cubic B-spline quasi-interpolation. Hamilton-Jacobi equation are applied to linear optimal control problem convert to systems of first-order equations. The main idea of our scheme is approximation derivative with cubic B-spline quasi-interpolation. This method is straightforward, without restrictive assumptions.
The results of scheme are made in pleasant agreement with analytic solutions. The accuracy of the proposed method is demonstrated by absolute error. Our scheme is simple to implement because its algorithm is easy and it's one of the advantages of the proposed method.

Downloads

Published

2018-12-30

How to Cite

Matinfar, M., & Dosti, M. (2018). Solving Linear Optimal Control Problems Using Cubic B-spline Quasi-interpolation. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 34(2), 313–324. https://doi.org/10.11113/matematika.v34.n2.817

Issue

Section

Articles